MAUDE Adverse Event Report: RICHARD WOLF GMBH HF CONNECTION CABLE MONO

RICHARD WOLF GMBH HF CONNECTION CABLE MONO
Model Number 8106.033
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic has requested additional and missing information from the user facility and manufacturer.Rwmic will submit a follow up report upon receipt of additional information as appropriate.Rwmic consider this case open.
 
Event or Problem Description
On (b)(6) 2019, the user facility reported the following to richard wolf medical instruments corporation (rwmic): the cable sparked during the procedure.No patient injury.Will the device be returned? yes.Was the device being used during a procedure when the issue occurred? yes.Specifically, was the device being used on a patient when the issue occurred? no.Was there any injury or illness to patient or other personnel due to issue? no.Did the issue cause a delay in the procedure being performed that put the patient at risk? no.Was there a similar back-up device available for use? yes.Was the scheduled procedure completed? yes.How was the patient anesthetized? general.

Brand Name
HF CONNECTION CABLE MONO
Common Device Name
HF CONNECTION CABLE MONO
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key8757858
Report Number1418479-2019-00029
Device Sequence Number2040138
Product Code GEI
UDI-Device Identifier04055207000694
UDI-Public04055207000694
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K982677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/04/2019
Report Date (Section F) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8106.033
Device Catalogue Number8106.033
Device Lot Number632807
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/04/2019
Event Location Hospital
Date Report to Manufacturer07/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2019
Initial Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA07/03/2019